Spanning Trees in Dense Graphs

János Komlós, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

22 Citations (Scopus)


In this paper we prove the following almost optimal theorem. For any δ > 0, there exist constants c and n0 such that, if n ≥ n0, T is a tree of order n and maximum degree at most cn/log n, and G is a graph of order n and minimum degree at least (1/2 + δ)n, then T is a subgraph of G.

Original languageEnglish
Pages (from-to)397-416
Number of pages20
JournalCombinatorics Probability and Computing
Issue number5
Publication statusPublished - Dec 1 2001


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

Komlós, J., Sárközy, G. N., & Szemerédi, E. (2001). Spanning Trees in Dense Graphs. Combinatorics Probability and Computing, 10(5), 397-416.